MAUDE Adverse Event Report: SALTER LABS SALTER LABS; BX20 - MAC 3 DISPOSABLE LED BLADE

SALTER LABS SALTER LABS; BX20 - MAC 3 DISPOSABLE LED BLADE
Model Number 1023.C
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
Blade did not properly light.
 
Additional Manufacturer Narrative
Failure of the device delayed the intubation of the patient.Based on the reported information and the event originating in the us, the criteria for reporting an adverse event have been met.
 
Additional Manufacturer Narrative
Failure of the device delayed the intubation of the patient.Based on the reported information and the event originating in the us, the criteria for reporting an adverse event have been met.The complaint cannot be confirmed.Complaint history reviewed.Light not functioning on intubrite products is a known issue.Reviewed risk file rma-20002b, intubrite std.Laryngoscope, risk analysis.Risk in complaint relates to risk id r8 - reduced or no visualization - light source not functional - s=9, o=2, rpn=18.The severity of 9 > 8 indicates that this issue needs to be brought up to carb.However, this problem has already been brought up to carb and resulted in a supplier change.This event was reported to the fda.Sample parts from the same lot were inspected in the el paso facility from both fg and bf.All samples passed the inspection testing the light functionality.
 
Event or Problem Description
Blade did not properly light.

Brand Name
SALTER LABS
Common Device Name
BX20 - MAC 3 DISPOSABLE LED BLADE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key15381681
Report Number3000219639-2022-00034
Device Sequence Number17546281
Product Code CCW
UDI-Device Identifier10607411966405
UDI-Public10607411966405
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 09/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1023.C
Device Catalogue Number1023.C
Device Lot Number2022-01-01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Supplement Date Received by Manufacturer08/09/2022
Initial Report FDA Received Date09/08/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown